Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 9,     Number 3,     Fall 2001

 

QUENCHING AND NON-QUENCHING FOR NONLINEAR WAVE EQUATIONS WITH DAMPING
KEITH AGRE AND MOHAMMAD A. RAMMAHA

Abstract.   In this article we consider an initial-boundary value problem for a wave equation in one space dimension with nonlinear damping and singular source terms. We establish the existence of local weak solutions. Moreover, the behavior of solutions is investigated. Under mild conditions, we prove several results concerning quenching and non-quenching of solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)